RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2011, Volume 45, Issue 1, Pages 41–55 (Mi faa3026)  

This article is cited in 5 scientific papers (total in 5 papers)

Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series

Sh. Leventala, V. S. Mandrekara, S. A. Chobanyanb

a Michigan State University
b Muskhelishvili Institute of Computational Mathematics

Abstract: Necessary and sufficient conditions are found for the almost sure convergence of almost all simple rearrangements of a series of Banach space valued random variables. The results go back to Nikishin's well-known theorem on the existence of an almost surely convergent rearrangement of a numerical random series. An example is also given of a numerical random series with general term tending to zero almost surely such that this series converges in probability and any its rearrangement diverges almost surely.

Keywords: rearrangement of a series in a Banach space, almost sure convergence, ${\mathbf k}$-simple permutation, Nikishin's theorem

DOI: https://doi.org/10.4213/faa3026

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2011, 45:1, 33–45

Bibliographic databases:

UDC: 519.2+517.51+517.98
Received: 26.08.2009

Citation: Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funktsional. Anal. i Prilozhen., 45:1 (2011), 41–55; Funct. Anal. Appl., 45:1 (2011), 33–45

Citation in format AMSBIB
\Bibitem{LevManCho11}
\by Sh.~Levental, V.~S.~Mandrekar, S.~A.~Chobanyan
\paper Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series
\jour Funktsional. Anal. i Prilozhen.
\yr 2011
\vol 45
\issue 1
\pages 41--55
\mathnet{http://mi.mathnet.ru/faa3026}
\crossref{https://doi.org/10.4213/faa3026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848739}
\zmath{https://zbmath.org/?q=an:1271.60011}
\transl
\jour Funct. Anal. Appl.
\yr 2011
\vol 45
\issue 1
\pages 33--45
\crossref{https://doi.org/10.1007/s10688-011-0004-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288557800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952808116}


Linking options:
  • http://mi.mathnet.ru/eng/faa3026
  • https://doi.org/10.4213/faa3026
  • http://mi.mathnet.ru/eng/faa/v45/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chobanyan S., Leyental S., Mandrekar V., “Almost surely convergent summands of a random sum”, Statist. Probab. Lett., 82:1 (2012), 212–216  crossref  mathscinet  zmath  isi  scopus
    2. Chobanyan S., Levental S., “Contraction principle for tail probabilities of sums of exchangeable random vectors with multipliers”, Statist. Probab. Lett., 83:7 (2013), 1720–1724  crossref  mathscinet  zmath  isi  scopus
    3. S. Chobanyan, G. Giorgobiani, V. Kvaratskhelia, Sh. Levental, V. Tarieladze, “On rearrangement theorems in Banach spaces”, Georgian Math. J., 21:2 (2014), 157–163  crossref  mathscinet  zmath  isi  scopus
    4. Theory Probab. Appl., 59:4 (2015), 677–684  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Charatonik W.J., Samulewicz A., Witula R., “Limit sets in normed linear spaces”, Colloq. Math., 147:1 (2017), 35–42  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:311
    Full text:119
    References:65
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020